# SDR UPS98826414

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561229877
- Condition: Corroded
- Location: Bs 10-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, COCKPIT SUB FLOOR AT STA -30 TO -10 LBL 16 TO 24, THE FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5612298-77 AND SRM 51-1-20D.
